# SDR SWAA2021022249031

- Difficulty date: February 16, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 29,418 hours, 13,178 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 332466
- Condition: Unreliable
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED UNRELIABLE MESSAGE DURING TAKE OFF AT APPROX 90KTS. CA & FO AIRSPEED DIFFERED BY 10KTS. AIRSPEED BETWEEN CA; STBY; & FO; INDICATIONS VARIED BY 5 TO 10 KTS; THEN RETURNED TO NORMAL. UNABLE TO DETERMINE WHICH INDICATOR WAS INNACURATE. / T/S PER FIM 31-62-TASK 826 FOUND LEFT PITOT TUBE CLOGGED. REMOVED + REPLACED LEFT PITOT TUBE ASSY PER AMM 34-11-01 LEAK CHK NORMAL. ISSUE# 3207739 E004777POS LH TAG 1044067 PN OFF 0851HT-1 SN OFF 332466 PN ON 232A9105-20RA PN ON 232A9105-20RA SN ON 363388
